# SDR COMA0770028

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N397CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 10,872 hours, 8,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Bs 394-453
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKING DISCOVERED WITH EDDY CURRENT AT FS 394.0, 421.0, 437.0 AND 453.0 AT STRINGER 16L.  REPAIRED AREAS IAW REO 670-53-21-276.
